MathSciNet Relay Station
MathSciNet bibliographic data
MR366820 10F10
Liu, Ming Chit Simultaneous approximation of additive forms. Trans. Amer. Math. Soc. 206 (1975), 361–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement